# SDR DALA2019102906259

- Difficulty date: January 11, 2018
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,759 hours, 23,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: R4 Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 R4 CORROSION ON UPPER HINGE CAM PLATE. CORRECTIVE ACTION: SUMMARY UPPER HINGE CAM PLATE AT RIGHT SERVICE DOOR NO. 4 WAS REPLACED PER B757-200 AMM 52-11-09 AND INSTRUCTIONS PER ER/A 476391-14 MA REV. B SECTION III PERMANENT REPAIR WERE COMPLETED. (0377855)
